Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tore a tendon behind left knee cap. Hurts while bending. Took advil and tylenol. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
A month ago I was playing basketball and I landed on my leg wrong. I tore a tendon behind my left knee cap. It's been a month and when I straighten my leg it feels fine but when I bend it, it hurst a little bit. I've taken Motrin, Tylenol, Advil and an icepack and still has not gotten better. What should I do?
Posted Wed, 15 Aug 2012 in Bones, Muscles and Joints
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

This is a typical presentation in a ligament injury (Anterior cruciate ligament), it does cause pain on bending the knee and climbing up the stairs.

Do stop Mortin or any pain killer medication as they are of not much help.

You have to wind the knee joint with a CREPE bandage tightly so as to cause immobilization.This will help in healing of the ligament and relieve you from pain.

If the pain persists even after 2 weeks of crepe bandage then you may need to be examined by an Orthopaedecian and managed accordingly.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor